# SDR CALA9801266

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO SKIN BELOW FLOOR LINE AT WING SCAN LIGHT AT STA 522.  A DOUBLER AND FINGER DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-04, FIGURE 38.
